MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INCEPTA? ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION INCEPTA? ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number E162
Medical Device Problem Codes Signal Artifact/Noise (1036); Failure to Capture (1081); Low impedance (2285)
Health Effect - Clinical Codes Unspecified Infection (1930); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This investigation will be updated should pertinent information become available in the future.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) system exhibited noise that resulted in false atrial tachy response (atr) episodes on the right atrial (ra) channel.It was also noted that there was intermittent or total loss of capture and a singular drop in impedance measurements, which remained in range.This icd system remains in service and no adverse patient effects were reported.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) system exhibited noise that resulted in false atrial tachy response (atr) episodes on the right atrial (ra) channel.It was also noted that there was intermittent or total loss of capture and a singular drop in impedance measurements, which remained in range.This icd system remains in service and no adverse patient effects were reported.Additional information was received that this icd was explanted and replaced due to normal battery depletion and an infection.No additional adverse patient effects were reported.This icd has not returned for analysis.
 
Additional Manufacturer Narrative
This report is being submitted as additional information was received that this device was explanted and replaced.This investigation will be updated should pertinent information become available in the future.

Brand Name
INCEPTA? ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23244040
Report Number2124215-2025-71278
Device Sequence Number21443065
Product Code LWP
UDI-Device Identifier00802526480775
UDI-Public(01)00802526480775(17)150709
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/09/2015
Device Model NumberE162
Device Catalogue NumberE162
Device Lot Number107472
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date10/08/2025
Supplement Report FDA Received Date03/23/2026
Date Device Manufactured07/12/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age41 YR
Patient SexMale